MAUDE Adverse Event Report: EBI, LLC. SOFT-TOUCH ELECTRODES, 63B

EBI, LLC. SOFT-TOUCH ELECTRODES, 63B
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: the event occurred sometime in february 2023.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
The patient reported that the 63b electrodes irritated her skin, the skin was red and itchy.The patient did not do the time test and stated that she spoke to her doctor and that the doctor told her to discontinue the use of the bone growth stimulator.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with skin irritation.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.The following sections have been updated: h3: device evaluated by manufacturer updated to yes h6: component codes added 451 - electrode h6: clinical code added 4545 - skin inflammation/ irritation h6: clinical code added 1943 - itching sensation h6: device code updated to 2682 - patient-device incompatibility h6: investigation code added to 3331 - analysis of production records h6: investigation code added to 4119 ¿ insufficient information available h6: investigation findings code added to 3221: no findings available h6: investigation conclusions added to 4315 - cause not established the following sections have been corrected: h6: device code updated to 2993: adverse event without identified device or use problem.
 
Event or Problem Description

Brand Name
SOFT-TOUCH ELECTRODES, 63B
Common Device Name
ELECTRODES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key16499335
Report Number0002242816-2023-00022
Device Sequence Number6382222
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number106130-22
Device Lot Number132301
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale